What is the problem causing: waking every 2 hrs with no erection?
After receiving a dental injection for minor dental work about 1.6 years ago, I wake up every two hours after falling asleep, I do not wake up with an erection, it is currently difficult to achieve and maintain an erection and I believe that I cannot hit REM sleep. I am not tired during the daytime, I am doing extremely well working out at gym, and am a little more sociable/easygoing/happy (so believe I might have high dopamine levels or possibly a chemical blocking the blockers of dopamine). It is easy to fall asleep though it’s possible that I think I’m asleep though I could be just still for prolonged periods of time (not sure how to rule that out but doubt that’s happening). I was never diagnosed with sleep apnea and have tried sleeping in different rooms/temperatures/beds/pillows/positions/times /places or anything to try and get a full 6 to 8 hours like I used to sleep before the dental procedure, so I do not think changing times of falling asleep such as modifying my circadian rhythm would help achieve the straight 6-8 hours as used to get though delta waves be of a concern. Also, it sometimes feels like that tingling sensation before you go to sleep or after you wake occurs much, much more frequently.
For the purpose of this question, mental/psychological factors such as depression/stress do not play a role (as I believe the cause may be neurological or biochemical based as in not the right equilibrium of certain chemicals/neurotransmitters or a specific/permanent [but hopefully reversible] synapse blocker/jammer indirectly affecting norepinephrine, dopamine, serotonin, acetylcholine, etc. [emphasis added]). The SSRI mirtazipine does not work on correcting this issue.
1) So, the main question is what is likely causing this sleep awakening and how do I likely fix it?
OPTIONAL SECTION WITH POSSIBILITIES:
As a general disclaimer, I appreciate your help and understand I must consult with a medical professional and have related tests done, so I waive any possible actions against you for providing any information. Please feel free to say whatever you want.
2) A) If the dental injection altered sex drive and thereby reduced sexual desire and interferes with the mechanism to hit REM sleep, what would that specific chemical be and how would it be reversed to increase sexual desire while in the alternative improving the ability to hit REM sleep? B) Assuming that there is a reversible injection to counteract whatever happened 1.6 years ago, what would that chemical be and how would it be counteracted? (Depo-provera, Leuprolide acetate, cyproterone acetate, andraur and gonadotropin releasing hormone could may be ruled out due to almost 2 years passing?)
3) Similarly to the above question, if the injection somehow permanently chemically altered the individual to improve dopamine count or production leading to the difficulty hitting REM sleep, what would be the chemical and how would it be counteracted?
Though there may have been a warm sensation in the upper forehead immediately after receiving injection (could a brain lesion have occurred?) because I was awake during the actual cavity procedure.
4) Or, could there be some type of tooth or root issue that does not cause pain but would lead to awakening every two hours ish?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.